# SDR VNAA0302024

- Difficulty date: February 26, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 20,065 hours, 17,653 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AFTER THE CREW LOWERED THE LANDING GEAR, THE CREW RECEIVED GREEN DOWN AND LOCKED LIGHTS FOR THE MAIN GEAR BUT RED FOR THE NOSE GEAR.  THE CAPTAIN CYCLED THE GEAR APPROXIMATELY 5 TIMES AND STILL RECEIVED A RED LIGHT FOR THE NOSE GEAR.  THE CREW DECLARED AN EMERGENCY AND WERE ADVISED TO PERFORM A FLY BY WITH THE TOWER.  AT 200 FEET, THE CREW RECEIVED A GREEN NOSE GEAR INDICATION AND LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE WAS DISPATCHED TO PHL TO INSPECT THE AIRCRAFT.  MAINTENANCE JACKED THE AIRPLANE AND PERFORMED APPROXIMATELY 30 GEAR RETRACTIONS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00 AND COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
